# SDR CNQ2003F00001

- Difficulty date: March 17, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N379QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600479
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Vane
- Part number: 6512072101
- Condition: Cracked
- Location: Naca Scoop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE INSPECTION, LOOKED INTO NACA SCOOPS AND SAW THE UPPER VANE PN 651207211 AND LOWER VANE PN 651207212 MISSING 1 INCH X 1 INCH AND A 1 INCH X 2 INCH PART OF VANE.  BOTH CRACKS STARTED AT (V CUT).  PARTS WERE FOUND DOWN STREAM PAST THE FRESH AIR CHECK VALVE AND THE OVERHEAD BLOWER WEDGED IN DUCT WORK.  REPLACED BROKEN VANES WITH NEW AND SECURED IN PLACE WITH EA9309 IAW MM.  BEFORE REINSTALLATION, WE DRILLED A RELIEF HOLE AT THE BOTTOM OF (V).  AS WITH OTHER SCR`S, CONCERNED WITH THE BROKEN PARTS BECOMING WEDGED IN THE FRESH AIR CHECK VALVE (WHICH WOULD NOT ALLOW CABIN TO HOLD PRESSURE) AND OR THE OVERHEAD BLOWER FAN.
